# SDR DALA2022040102220

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 66,098 hours, 21,568 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 INSPECTION REQUIRED ON THE DRAGGED ENGINE NACELLE/ENGINE SEIZURE AND STRUT DAMAGE CONDITION. AND HARD LANDING ON HIGH DRAG 1 SIDE LANDING CONDITION. CORRECTIVE ACTION: PERFORMED INSPECTION PER B757 AMM 05-51 AND 05-51. NO DISCREPANCY FOUND ON PYLON, WINGS AND LANDING GEARS. ADDITIONAL, DAMAGED FOUND ON GEAR BOX AND T/R AND W/U DOCUMENTED ON LP 8146550. FUTHER INSPECTION DOCUMENTED ON LP 8146565. (8146557)
